# SDR AMTA200301055

- Difficulty date: August 14, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N316TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32609
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INDICATOR AFT OF R4 DOOR DAMAGED.  REMOVED AND REPLACED EMERGENCY INDICATOR ASSEMBLY AFT OF R4 DOOR, OPS CHECK GOOD PER AMM 33-51-01.  (M)
